# SDR C2XA03SH431

- Difficulty date: November 7, 2003
- Submitted: November 7, 2003
- Operation: Air carrier
- Aircraft: N14993
- Make and model: Emb EMB-145LR
- Aircraft serial: 145289
- Aircraft time: 7,907 hours, 5,948 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Stiffener
- Part number: 14576057622
- Condition: Gouged
- Location: Nr 2 Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV- DURING C-CHECK THE NR 2 ENGINE UPPER COWLING AFT STIFFENER WAS FOUND TO BE GOUGED.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED STIFFENER IAW EMB 145 SRM 51-20-03.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
